Welcome to Inkbunny...
Allowed ratings
To view member-only content, create an account. ( Hide )
Tai

Off my antidepressant

by
I can actually feel emotion, it was very difficult for me to do that. But sad songs make me feel sad and I can play video games again. I'm just not used to being off of it yet so my body is acting off like I'm sick. If that last part goes away I'll be set.
Viewed: 28 times
Added: 5 years, 6 months ago
 
Tycloud
5 years, 6 months ago
:3
InannaWDraco
5 years, 6 months ago
One quick question for you?  Did you taper down off the med or did you go off it cold-turkey?  
Tai
Tai
5 years, 6 months ago
Doctor said do cold turkey so I did.
InannaWDraco
5 years, 6 months ago
*nodnods*  I wish you well then.  I don't know how long you've been on them, but I asked you that thing above because antidepressants can be addictive, and the withdrawals get worse the longer you've been on them.  

Again, I wish you the best.  :)
Tweaker
5 years, 6 months ago
You'll feel sick for a week or so, but it'll sort itself out after a while. Any particular reason you got off them, btw?
Tai
Tai
5 years, 6 months ago
Yeah I couldn't have fun that easily.
Nightborn
5 years, 6 months ago
Glad to see you have the doctor's ok that you can quit your meds instead of doing it yourself.  My boss gave me a horror story about when she tried to quit Effexor cold turkey.  Besides some physical symptoms, she wept a lot.  The weirdest things would set her off, like someone complimenting her hair.  This went on for a month and a half.  I forgot to take it a couple times, but never again.  I get head rushes and feel miserable and exhausted.  Other than that, when I do take it, it keeps my mood balance and my energy flowing.  Hopefully if you need to take a new med, it'll have better results for you.
New Comment:
Move reply box to top
Log in or create an account to comment.